# SDR UPS06246423

- Difficulty date: March 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 5 Kruger Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 5 KRUGER FLAP POS IND INOP BOTH PLACES.  REMOVED AND REPLACED NR 5 LE FLAP POSITION SWITCH PER MM 27-82-01-4.  REQUIRES ADJ AND TEST.  COMPLETED ADJ/TEST OF NR 5 LE FLAP SWITCH IAW MM 27-82-01-4.  OPS CKS GOOD.
